# SDR SWAA000226

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 6546455
- Condition: Delaminated
- Location: Trim Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT AILERON TRIM TAB DELAMINATED ON OUTBOARD END.  REMOVED AND REPLACED TAB ASSY PER MM.
